U.S. doctors online nowAsk doctors free
Grain Valley, MO
A 52-year-old female asked:

does bystolic (nebivolol) cause hair loss?

1 doctor answer1 doctor weighed in
Dr. Barton Cook
Pediatric Cardiology 31 years experience
No: Hair loss is not a recognized side effect of bystolic (nebivolol).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 6, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.